# SDR ASAA2015021510757

- Difficulty date: February 15, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 44,832 hours, 29,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580730
- Condition: Cracked
- Location: Bs 277-291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL ANGLE BELOW STRINGER 12 ON FWD SIDE OF RT GALLEY DOOR IS CRACKED NDT VERIFIED.  ACFT GROUNDED.  R & R INTERNAL ANGLE BELOW STRINGER 12 ON FWD SIDE OF RT GALLEY DOOR IAW SRM 51-40-02-0G-0.
